# SDR SWIA200211254

- Difficulty date: September 20, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 14,795 hours, 21,305 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 5299
- Part serial: 744
- Condition: Faulty
- Location: Elevator Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM WHEEL HAS ABNORMAL RESISTANCE.  DURING MANUAL MOVEMENT OF TRIM THERE IS GRINDING AND UNEVEN RESISTANCE.  AFTER THOROUGH INSPECTION, FOUND BOTH LT & RT ELEVATOR TRIM ACTUATORS GRINDING.  REMOVED AND REPLACED BOTH LT & RT TRIM ACTUATORS IAW EMB 120 MM 27-32-02.  INSPECTED AGAIN AND RAN THROUGH MOVEMENT MULTIPLE TIMES.  ALL OPS CHECKS GOOD.
